# SDR IPXA2023101627730

- Difficulty date: September 30, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A25576608200005A
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - 531623-01-1-151 - DOME NUT BRACKET IN AFT CARGO CEILING ALONG FR. 54.2 HAS CORROSION AROUND FASTENER HOLES LEFT TO RIGHT NR 298250. TREATED AND PRIMED AREA IAW SRM 51-21-10 CUP# 02-012-176. INSTALLED CEILING SUPPORT AT FR54.2 RH IAW SRM 51-40-21. P/N NAS1097AD-5-3 BATCH # 0004130837. APPLIED CIC IAW EO# M-5100-2780-L.  JOB COMPLETE
